# SDR FDEA201003180886

- Difficulty date: March 18, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363715
- Condition: Corroded
- Location: Bs 370-390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK MAIN CABIN BS 370 -BS 390 LBL 45.  CLEANED AREA IAW BSOPM 20-30-03 AND EVALUATED AREA NO CORROSION NOTED IAW SRM 51-10-1 AT BS 360- BS 399. EVALUATED AREA FROM BS 400 - BS 480 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 FIG 3 AND SRM -200 NOTE 5.4.  REMOVED DAMAGED SECTION IAW SRM 51-30-2. FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792-7178T6511 DIM: 87.7500" IAW SRM 53-10-5 FIG 1 AND FABRICATED ANGLE SPLICES FROM BAC1503-1001227178T6 DIM: 13.5" X 2" EACH.  FABRICATED STRAP SPLICE FROM 7075T6 .250 DIM: 7" X 2" IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED NEW PARTS IAW SRM 51-10-2.  INSTALLED NEW PARTS IAW SRM 53-10-5 FIG 1, REV 102.
